# SDR DALA2015072904702

- Difficulty date: July 29, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 40,470 hours, 27,099 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FRAME INSPECTION, SPECIAL VISIT, FOUND FRAME BS 696 CRACKED.   REPLACED IAW EO 5310-01439, ER/A 537346-14AD & 538052-14AD.
